Alert archive / New Jersey / Marine Weather Statements in 2007
Marine Weather Statement 16, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this marine weather statement at Apr 12, 2007, 3:37 PM EDT. It took effect at Apr 15, 2007, 8:00 AM EDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2007, 3:37 PM EDT (19:37 UTC)
- In effect from
- Apr 15, 2007, 8:00 AM EDT
- Expired
- Apr 16, 2007, 4:00 PM EDT
- In force
- 32 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 121937 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 337 PM EDT THU APR 12 2007 ANZ430-431-450>455-130945- /X.NEW.KPHI.MA.S.0016.070415T1200Z-070416T2000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 337 PM EDT THU APR 12 2007 ...STRONG NOREASTER LIKELY SUNDAY INTO EARLY NEXT WEEK... LOW PRESSURE IS EXPECTED TO FORM OVER THE MISSISSIPPI VALLEY EARLY ON SATURDAY MORNING. THE LOW IS FORECAST TO TRACK TO THE MID-ATLANTIC COAST BY SUNDAY MORNING, INTENSIFY, THEN PASS OFF THE DELAWARE AND NEW JERSEY COASTLINE DURING THE DAY. WHILE ITS BECOMING MORE CERTAIN THAT A POWERFUL COASTAL STORM WILL DEVELOP, THE PARTICULARS ARE STILL IN QUESTION, AND PROBABLY WILL BE FOR ANOTHER DAY OR TWO. STRONG WINDS AND COASTAL FLOODING ARE THE CONCERN FOR THE MARINE AREAS. THIS IS COMPOUNDED BY THE ALREADY HIGHER THAN NORMAL TIDES THAT WILL OCCUR WITH THE NEW MOON. WHILE THIS POTENTIAL STORM IS STILL THREE DAYS AWAY, STARTING TO PREPARE FOR ITS EFFECTS NOW MIGHT BE PRUDENT. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR LOCAL MEDIA FOR THE LATEST DETAILS. OUR WEB SITE WILL ALSO CONTAIN UP TO THE MINUTE INFORMATION. WEVE ALL HEARD IT BEFORE, THAT IS, THE STORMS TRACK IS GOING TO AFFECT THE OUTCOME. THERE IS NO DIFFERENCE IN THIS CASE AND IS THE REASON TO KEEP ABREAST OF THE SITUATION. $$ KRUZDLO/GIGI
1 follow-up statement
000 FZUS71 KPHI 130730 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 329 AM EDT FRI APR 13 2007 ANZ430-431-450>455-132030- /X.CON.KPHI.MA.S.0016.070415T1200Z-070416T2000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 329 AM EDT FRI APR 13 2007 ...STRONG NOREASTER LIKELY SUNDAY INTO EARLY NEXT WEEK... LOW PRESSURE IS EXPECTED TO FORM OVER THE MISSISSIPPI VALLEY EARLY ON SATURDAY MORNING. THE LOW IS FORECAST TO INTENSIFY AS IT TRACKS TO THE EAST...CROSSING THE MIDDLE ATLANTIC REGION ON SUNDAY. THE LOW SHOULD BE JUST TO THE NORTH OF THE REGION SUNDAY EVENING. WHILE IT BECOMES MORE CERTAIN THAT A POWERFUL COASTAL STORM WILL DEVELOP...THE PARTICULARS ARE STILL IN QUESTION...AND PROBABLY WILL BE FOR ANOTHER DAY OR TWO. STRONG WINDS AND COASTAL FLOODING ARE THE CONCERN FOR THE MARINE AREAS. THIS IS COMPOUNDED BY THE ALREADY HIGHER THAN NORMAL TIDES THAT WILL OCCUR WITH THE NEW MOON. WHILE THIS POTENTIAL STORM IS STILL THREE DAYS AWAY...STARTING TO PREPARE FOR ITS EFFECTS NOW MIGHT BE PRUDENT. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR LOCAL MEDIA FOR THE LATEST DETAILS. OUR WEB SITE WILL ALSO CONTAIN UP TO THE MINUTE INFORMATION. WE HAVE ALL HEARD IT BEFORE...THAT IS...THE STORMS TRACK IS GOING TO AFFECT THE OUTCOME. THERE IS NO DIFFERENCE IN THIS CASE AND IS THE REASON TO KEEP ABREAST OF THE SITUATION. $$ RNS
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Apr 12, 1:07 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Apr 12, 1:07 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR CODING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
107 PM EDT THU APR 12 2007
.UPDATE NUMBER 3...
FOR THE MOST PART, THE RAIN HAS MOVED OUT OF THE REGION SO LOWERED
POPS, ESPECIALLY IN THE SOUTHERN ZONES. LOWERED MAX TEMPS SINCE THE
COLD AIR SEEMS TO BE KEEPING A PRETTY GOOD HOLD ON THE REGION AND
CONFIDENCE IS NOT HIGH ENOUGH TO KEEP THE HIGH TEMPS IN THE NORTHERN
ZONES. SOUTHERN ZONES HAVE WARMED UP AS THE CLOUDS MOVE OUT SO LEFT
TEMPS PRETTY MUCH ALONE DOWN THERE. CLOUDS ARE CLEARING OUT IN THE
DELMARVA SO THOSE OF YOU LUCKY ENOUGH TO LIVE ON THE SOUTHERN EDGE
WILL GET TO SEE SOME SUN THIS AFTERNOON.
ZONES HAVE BEEN SENT AND ALL OTHER PRODUCTS UPDATED.
&&
MEOLA
PREV AFD ***********************************************************
.UPDATE NUMBER 2...
WITH THE STEADY RAIN EXITING OUR CWA WE WILL UPDATE ZONES AND CHG
PTYP TO SHRAS. WE UPPED POPS SLIGHTLY TO TAKE IN ACCOUNT THE ONGOING
PCPN THAT IS OCRG IN OUR CWA W OF THE MAIN RAIN BAND. NEXT SHORT
WAVE ALF WILL BRING IN A POCKET OF COLDER AIR WITH IT LATER, BUT
BELIEVE ITS GOING TO BE DIFFICULT TO DISLODGE CUR COOL AIR IN PLACE
AND DON/T SEE CAPES GETTING HIGH ENUF TO SUPPORT LARGE HAIL IN OUR
CWA OTHER THAN PSBLY FAR FAR S. OTHER THAN OUR LWR DELMARVA ZONES WE
DID LOWER MAX TEMPS ABT A CAT, BUT CONFID IS NOT HIGH WHETHER OR NOT
THAT MOVE WAS ENUF IN THE NRN PART OF OUR CWA AND MAYBE NOT WISE TO
DO AT ALL IN OUR SRN CWA. WELCOOME TO SPRING, WELL AT LEAST UNTIL
THIS WEEKEND THAT IS.
MARINE: AMBROSE CURRENTLY HAS GALE FORCE WINDS, BUT LATEST WRF-NMM
DECREASES THE GRAD QUICKLY THE REST OF THIS MRNG. WILL HOLD OFF ON
MARINE FCST, BUT PLAN ON DROPPING GALES AT ABT NOON. WILL UPDATE THE
WATCH/WRNG SECTION ATTM
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR
ANZ430-431-450>455.
&&
TFG
PREV AFDS ********************************************************
.UPDATE NUMBER 1...
ZONES WILL BE UPDATED TO REMOVE MENTION OF SLEET AND SNOW AND CONT
THE MENTION OF FREEZING RAIN OVER THE NORTHERN PART OF OUR CWA.
REPORTS WE HAVE RECEIVED FROM THE NORTHERN CTYS IT SEEMS THAT THE
FREEZING RAIN HAS BEEN CONFINED TO EXPOSED SFCS AND NOT ROADWAYS.
WITH THE INDIRECT SUN ARRIVING, WE/LL CONT HANDLING IT WITH SPS(S).
&&
********************************************************************
.SHORT TERM /TODAY THROUGH FRIDAY NIGHT/
AN AREA OF SFC LOW PRESSURE WAS MOVING FROM THE MIDWEST TOWARD THE
GRTLKS STATES AND SHOULD REACH THE LAKES BY MORNING. AT THE SAME
TIME, THE ASSOCIATED UPPER LOW WILL MOVE TOWARD SERN CANADA AND
BECOME MORE NEGATIVELY TILTED WITH TIME. A SECONDARY SFC LOW IS
FCST TO DEVELOP ALONG THE MID-ATLANTIC COAST TODAY AND MOVE
NORTHEASTWARD TOWARD THE CANADIAN MARITIMES TONIGHT. SEVERAL STRONG
VORTS ARE EXPECTED TO MOVE THROUGH THE WELL, INCREASING UVV AS THEY
MOVE THROUGH. THE COMBINED EFFECT OF ALL OF THESE FEATURES WILL
BRING RAIN TO THE AREA THROUGH THE MORNING, AND POSSIBLY INTO THE
AFTERNOON BEFORE ENDING. PRECIP WILL END FROM SW TO NE DURING THE
AFTERNOON HOURS. WITH TEMPS COLD ENOUGH TO SUPPORT SNOW OR MIX AT
MT POCONO AND SOME OF THE HIGHER ELEVS, WILL LEAVE THAT WORDING IN,
BUT EXPECT TEMPS TO RISE AND EVERYONE TO GO OVER TO LIQUID. WEAK
HIGH PRESSURE WILL THEN BUILD IN FOR FRIDAY THROUGH MOST OF SATURDAY
IN ADVANCE OF THE NEXT SYSTEM.
GUIDANCE TEMPS WERE REASONABLE OVERALL, AND MADE SOME MINOR TWEAKS
HERE AND THERE. CURRENT THINKING IS STILL FOR AN .75 TO 1.25 INCHES
OF RAIN BEFORE ALL IS SAID AND DONE WITH THIS SYSTEM. HOWEVER, RAIN
HAS BEEN SLOW TO MOVE IN SO FAR AND THERE ARE SOME GAPS TO THE WEST,
SO PERHAPS THE LOWER TOTALS WILL BE CLOSER TO REALITY. WILL HAVE TO
WAIT AND SEE.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
ANOTHER AREA OF LOW PRESSURE IS FCST TO DEVELOP OVER THE
SOUTHWESTERN STATES ON FRIDAY AND MOVE EASTWARD ACROSS THE SRN
PLAINS AND SERN CONUS ON SATURDAY. THIS LOW IS THEN EXPECTED TO
TAKE A TURN TO THE NORTHEAST AND MOVE CLOSE TO THE ATLANTIC SEABOARD
AND RAPIDLY INTENSIFY. WHETHER IT MOVES INLAND OF THE COAST OR
OFFSHORE REMAINS TO BE SEEN. HOWEVER, THIS SYSTEM IS MORE
REMINISCENT OF A WINTER STORM AND IF IT WAS JANUARY, A MAJOR SNOW
EVENT WOULD BE IN STORE. SINCE IT IS APRIL, IT APPEARS THAT MOST OF
THE AREA WILL SEE JUST RAIN, WITH SOME MIXED OR FROZEN PRECIP
CONFINED TO THE THE EXTREME NORTHERN AND WESTERN AREAS, BUT EVEN
THIS PRECIP TYPE WILL BE BASED UPON THE ULTIMATE TRACK OF THE STORM.
NEVERTHELESS, A SIGNIFICANT SNOWFALL CAN NOT BE RULED OUT OVER THE
NORTHERN PORTIONS OF THE CWA.
THE LATEST MODEL GUIDANCE IS A BIT SLOWER GETTING THINGS STARTED
WITH THIS EVENT AND AS A RESULT, I THINK MOST OF SATURDAY WILL BE
DRY. PRECIP WILL BEGIN FROM S TO N, SO ITS POSSIBLE THERE IS SOME
DEVELOPMENT OVER THE DELMARVA BY AFTERNOON. IT IS VERY DIFFICULT TO
GET A MAJOR SNOWSTORM IN OUR CWA SO LATE IN THE SEASON, AND RIGHT
NOW WE/RE NOT EXPECTING A SIGNIFICANT SNOWFALL FROM THIS EVENT UP
NORTH. THIS SITUATION WILL NEED TO BE MONITORED, AND FORECASTS WILL
BE ADJUSTED AS NECESSARY. WE COULD BE LOOKING AT SIGNIFICANT RAIN IN
SOME AREAS.
CONFIDENCE IS RELATIVELY HIGH ABOUT MARINE RELATED ISSUES WITH THIS
STORM. OF COURSE, THE SIGNIFICANT DETAILS WILL BE DEPENDENT ON THE
TRACK AND STRENGTH OF THIS SYSTEM. THE STORM IS EXPECTED TO BE SLOW
MOVING AND THERE COULD BE A PROLONGED PERIOD OF GALES AND COASTAL
FLOODING COULD ALSO BE AN ISSUE GIVEN THE STRONG AND PROLONGED
ONSHORE FLOW, COUPLED WITH AN APPROACHING NEW MOON (SCHEDULED ON
4/17). A STRONG OFFSHORE FLOW IS THEN LIKELY TO PERSIST, BUT AGAIN,
THIS IS ALL DEPENDENT ON THE POSITION OF THE LOW.
THE STORM DOES SLOWLY PULL AWAY TUESDAY AND WEDNESDAY OF NEXT WEEK
SHOULD BE RELATIVELY TRANQUIL AS HIGH PRESSURE BUILDS IN OVER THE
REGION. WILL LEAVE LOW POPS ON TUESDAY DUE TO ALL THE UNCERTAINTY
OF THE MOTION OF THIS SYSTEM, BUT THERE SHOULD BE SOME IMPROVEMENT
BY MIDWEEK.
&&
.HYDROLOGY...
THERE ARE TWO SIGNIFICANT EVENTS DURING THIS FCST PERIOD. THE FIRST
ONE IS ONGOING, AGAIN, WITH 0.75 TO 1.25 INCHES OF PRECIP EXPECTED.
HOWEVER, NOT EXPECTING ANY MAJOR PROBS WITH THIS EVENT, AS IT IS
RELATIVELY FAST MOVING AND ANTECEDENT CONDITIONS HAVE BEEN
RELATIVELY DRY.
THE SECOND EVENT IS THE AFOREMENTIONED WINTER TYPE STORM FOR THE
WEEKEND AND EARLY NEXT WEEK. WHILE IT IS A BIT TOO EARLY TO KNOW
THE TOTAL QPF BECAUSE IT WILL BE HIGHLY DEPENDENT ON THE TRACK.
HOWEVER, ANOTHER 1 TO 1.5 INCHES IS CERTAINLY NOT OUT OF THE
QUESTION. THAT PRECIP COMING ONLY A FEW DAYS AFTER THE CURRENT
PRECIP COULD YIELD SOME HYDROLOGIC PROBLEMS. STAY TUNED.
&&
.AVIATION...
ALTHOUGH VFR CONDITIONS ARE OVER ALL TAF SITES, RAIN HAS SPREAD INTO
MOST AREAS. AS THE HEAVIER AREAS OF RAIN DEVELOP, INITIALLY MVFR
CIG/VSBY WILL DEVELOP BEFORE SUNRISE. BY SUNRISE, THE LOWER LEVELS
OF THE ATMOSPHERE SHOULD BECOME SATURATED FROM THE RAINFALL AS THE
STRONGEST LIFT MOVES THROUGH THE REGION. IFR CONDITIONS ARE EXPECTED
TO DEVELOP, ESPECIALLY IN SOME HEAVY RAIN. LOW LEVEL WIND SHEAR IS
ALSO EXPECTED AS WINDS AT 2 THSD FT SHOULD BE FROM THE SE AROUND 50
KTS WHILE SFC WINDS WILL BE ESE AT 10 TO 20 KTS WITH SOME GUSTS
TOWARD THE COAST UP TO 25 KT. A FRONTAL SYSTEM WILL MOVE THROUGH
FROM THE SW THIS MORNING. HOWEVER, WITH COOL AIR IN PLACE, IT SHOULD
TAKE SEVERAL HRS, PROBABLY 16-18Z BEFORE MIXING DISSIPATES THE LOW
CLOUDS AND ALLOWS CIGS/VSBYS TO IMPROVE TO VFR AS WINDS BECOME
WESTERLY. LATE THIS AFTN AND TONIGHT, VFR CONDITIONS SHOULD PREVAIL
AT ALL SITES AS COOLER DRIER AIR MOVES IN FROM THE WEST.
&&
.MARINE...
THE EXISTING GALES N OF LITTLE EGG INLET WILL BE RETAINED WHILE SCA
WILL BE RETAINED ELSEWHERE. AS THE FRONTAL SYSTEM AND SFC LOW MOVE
IN FROM THE SW, THE WINDS ARE EXPECTED TO INCREASE AND DEVELOP GALES
OVER THE NORTHERN PART OF THE FCST AREA. OVER THE REST OF THE
REGION, THE WINDS ALSO INCREASE, BUT THE FRONTAL SYSTEM MOVES IN
FROM THE WEST BEFORE THE SPEEDS INCREASE TO GALES. THIS AFTN, WINDS
WILL DROP QUICKLY FOR SEVERAL HOURS BEFORE AGAIN PICKING UP FROM THE
WNW THIS EVENING. THE WNW FLOW OF COLDER AIR SHOULD ALLOW 25 KT
WINDS /OR AT LEAST GUSTS OVER 25 KT/ TO CONTINUE INTO FRI NIGHT.
WINDS SHOULD DECREASE BELOW SCA SATURDAY. THEN ON SUNDAY A
DEVELOPING LOW PRESSURE WILL CAUSE WINDS TO INCREASE TO AT LEAST SCA
AND PROBABLY GALE BY SUNDAY NIGHT AND MONDAY.
&&
.TIDES...
TIDES SHOULD INCREASE TO 1 TO 1 1/2 FT ABOVE NORMAL AHEAD OF THE LOW
TODAY, BUT THESE DEPARTURES SHOULD NOT BE ENOUGH TO GENERATE EVEN
MINOR TIDAL FLOODING. HOWEVER, THE SYSTEM FOR SUNDAY INTO MONDAY
COULD GENERATE TIDAL FLOODING AS IT LOOKS STRONGER WITH LARGER TIDAL
DEPARTURES AND WILL BE CLOSER TO THE NEW MOON PART OF THE TIDE
CYCLE.
&&
SHORT TERM/LONG TERM/HYDROLOGY...NIERENBERG
AVIATION/MARINE/TIDES...STAUBERHazardous weather outlook, Apr 12, 4:53 AM EDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 453 AM EDT THU APR 12 2007 NJZ001-PAZ054-055-130900- SUSSEX-CARBON-MONROE- 453 AM EDT THU APR 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A MIXTURE OF SNOW, SLEET, RAIN AND POSSIBLY FREEZING RAIN IS EXPECTED AT THE HIGHER ELEVATIONS EARLY THIS MORNING, BEFORE A CHANGEOVER TO ALL RAIN OCCURS. OTHERWISE, RAIN, HEAVY AT TIMES WILL OCCUR THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A POWERFUL COASTAL STORM IS EXPECTED TO DEVELOP NEAR THE ATLANTIC COAST SUNDAY INTO MONDAY. STRONG WINDS AND HEAVY PRECIPITATION ARE POSSIBLE WITH THIS STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062- 067>071-130900- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- 453 AM EDT THU APR 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN IS EXPECTED THIS MORNING AS A SECONDARY COASTAL LOW IS FORECAST TO DEVELOP. THERE COULD BE SOME PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A POWERFUL COASTAL STORM IS FORECAST TO DEVELOP SUNDAY INTO MONDAY. STRONG WINDS, HEAVY RAIN AND COASTAL FLOODING ARE ALL POSSIBLE WITH THIS STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-130900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 453 AM EDT THU APR 12 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE AREA AS A LOW PRESSURE SYSTEM AFFECTS THE REGION. HEAVY RAIN IS ALSO EXPECTED THIS MORNING AS A COASTAL LOW DEVELOPS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A POWERFUL STORM SYSTEM IS EXPECTED TO DEVELOP ALONG THE MID- ATLANTIC COAST SUNDAY INTO MONDAY. HEAVY RAIN, STRONG WINDS AND COASTAL FLOODING ARE ALL POSSIBLE. SMALL CRAFT ADVISORIES AND GALE WARNINGS WILL LIKELY BE NEEDED FOR PORTIONS OF THE TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-130900- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 453 AM EDT THU APR 12 2007 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT GALE WARNINGS ARE IN EFFECT FOR THE AREA AS A LOW PRESSURE SYSTEM AFFECTS THE REGION. HEAVY RAIN IS ALSO EXPECTED THIS MORNING AS A COASTAL LOW DEVELOPS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A POWERFUL STORM SYSTEM IS EXPECTED TO DEVELOP ALONG THE MID- ATLANTIC COAST SUNDAY INTO MONDAY. HEAVY RAIN, STRONG WINDS AND COASTAL FLOODING ARE ALL POSSIBLE. SMALL CRAFT ADVISORIES AND GALE WARNINGS WILL LIKELY BE NEEDED FOR PORTIONS OF THE TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:08 PM EDT | Special Marine Warning | PHI | 37 min |
Nearby
Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.